advertisement
Question
Posted by: k24 | 2005/12/04

no period on injection

hi

me and my bf went to the clinic to ask about contraceptives cos we're thinking bout having sex.
we decided the injection would be the best option and the sister said my periods would be as normal and come every 4 weeks as usual.

we have not had sex yet but i have not had my period in over a month. there's no way i'm pregnant, but does the injection perhaps delay your period for the first couple of weeks or what?
also on your sex website you said it might cause amennorreah, but the sister did not tell me this.
is it possible?

thank u for ur help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

80% of women on the injection do not have periods. You should have been told about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tan | 2005/12/05

My injection ran out two weeks ago, and it has now been nearly 8 weeks since I've had a period, didn't for the first six weeks, then bleed heavily, 2 weeks break and bleed for two weeks, since then nothing, honestly I've tried every contreception know and not one works with my body. Be happy if it is working for you and you have no side effects.

Reply to Tan
Posted by: Karen | 2005/12/04

My periods were very light, some months non existant when I was on the injection. It's nothing to worry about, actually nice not to have periods.

Reply to Karen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement